Products of distributions in a Colombeau algebra

Miteva, Marija and Jolevska-Tuneska, Biljana and Koceva Lazarova, Limonka (2014) Products of distributions in a Colombeau algebra. Yearbook of the Faculty of Computer Science, 2 (2). pp. 27-35. ISSN 1857- 8691

[thumbnail of]

Download (2MB) | Preview


In this paper some products of distributions are derived. Theresults are obtained in Colombeau algebra of generalized functions, which is most relevant algebraic construction for dealing nonlinear problems of Schwartz distributions.

Item Type: Article
Subjects: Natural sciences > Matematics
Divisions: Faculty of Computer Science
Depositing User: Marija Miteva
Date Deposited: 02 Sep 2014 10:32
Last Modified: 25 Oct 2021 07:09

Actions (login required)

View Item View Item